# SDR AALA202509163759

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 22,702 hours, 9,951 cycles
- System (JASC): 5200 · Doors
- Part: Relay
- Part number: ES4101538
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT AFTER LIFT OFF, STRONG FUME SMELL WAS PRESENT IN CABIN. IT SMELLED LIKE SOMETHING WAS BURNING BUT NO SMOKE WAS PRESENT. WE COULD NOT DETERMINE THE SOURCE OF THE FUMES. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT STL. ACCOMPLISHED J/C 08L00021001. FOUND P-91 D9 CIRCUIT BREAKER (DOOR AREA HEATER-FORWARD) POPPED. TROUBLESHOT PER FIM 21-45-00-810-801. OPERATIONAL CHECK FAILED BOTH DOOR AREA HEATERS DO NOT OPERATE. REPLACED RELAY R560. NO HELP. REF MIC 1519856 AND MIC 1519857 FOR CORRECTIVE ACTION.   REMOVE AND REPLACED AFT ENTRY DOOR HEATER (AALA202509158023), PER AMM 21-45-01. ALSO, REPLACED RELAY R560
